# SDR CALA0000357

- Difficulty date: March 28, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N938AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49365
- Aircraft time: 41,266 hours, 25,815 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR FITTING JUST I/B OF AFT CORNER OF R-1 DOOR, FS 208, RBL 48 CORRODED.  THE FLOOR FITTING WAS REMOVED AND A NEW FITTING WAS INSTALLED IAW SRM 51-30-01, 51-10-03, 51-10-04, AND 51-30-02.
